Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why do I have slight bloody discharge from my penis ?

Hello Sir, I am doing musterbet from the age of 14 and now my age is 21.Now my problem is that, viscous transparent liquid(like the colour of water and blood also) come many times a day.And when it come i feel very weak.And night fall also happens 4-5 times in a weak and my penis bend and small also. Please gave me better suggation.Now I am very helpless for it.
Asked On : Tue, 28 Feb 2012
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
You need to follow the following advice
1. Reduce the frequency of masturbation.
2. Consult a urologist to rule out chordee which a condition wherein the penis assumes a bent shape when erect.
3. Don't get obsessed by the size of the penis.
4. Do regular physical exrecise daily.
5. have a nutritious high protein diet with plenty of fluids.
Answered: Tue, 28 Feb 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. it appears that you had contact also. it could be STD, if no contact it could be prostatitis due to repeated masturbation . any how treatment is with antibiotics and anaerobic drugs under the supervision of a doctor. thank you.
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor